MathSciNet Relay Station
MathSciNet bibliographic data
MR1267193 81P10 (03G12 06C15)
Foulis, D. J.; Bennett, M. K. Tensor products of orthoalgebras. Order 10 (1993), no. 3, 271–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement